# SDR GTIA2024121938606

- Difficulty date: December 17, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 30,571 hours, 13,649 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5347440120800
- Condition: Damaged
- Location: Zone 200
- Part time: 30,571 hours, 13,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PENETRATION DAMAGE FOUND ON CROWN SKIN @ FRAME 50-51 STRINGER 1L. RAF-01 3597812-01.--
